# SDR FDEA201307081503

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, OTBD AFT HINGE BRACKET PIVOT, OTBD LUG BORE FOUND CORRODED.  LUG BORE REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 57-52-03, REV 10.  REPAIR ACCOMPLISHED IAW EA 1-5750-T0301169A, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
